← Return to Off Prednisone but still feeling new type of pain

Discussion
Comment receiving replies
Profile picture for abbeyc @abbeyc

I was on Pred for 3.5 years because I tapered 4 times. Not saying you should do that. I believe the earlier tapering pains were not PMR and doctors could not help verify. My inflammation markers were not there either. I believe I should have just stopped the Pred much earlier. I always suspected that the steroids were doing damage and this was the cause of much of the later odd pain. So in the end I decided to chance it and get off Pred with help of everything I could get my hands on. vibration plate. Red light mat. NAD. Hydroxychloroquine. Naltrexone. New mattress. Deep tissue massages - this really helped allow me to exercise more. I did lose significant
muscle. Now it’s coming back.
The most frustrating to me was the lack of clear medical advice. So I had to take it into my own hands.

You sound similar to me. You will get there.

Jump to this post


Replies to "I was on Pred for 3.5 years because I tapered 4 times. Not saying you should..."

@abbeyc
I agree with you entirely. I look back and also feel prednisone was not the way forward. Perhaps 3 months but not 18. My rheumy questioned why I wanted an ACTH test. I believe no stone should be left unturned in understanding what is happening in the body and hold the key to why we might be feeling as we do.
I weight train now and this will be a lifelong endeavour. I feel empowered as my body heals in other ways we cannot fathom through exercise, t’ai chi, yoga and the like. We are the greatest support and encouragement to each other.
Warmly.